MathSciNet Relay Station
MathSciNet bibliographic data
MR1989542 (2004d:35134) 35K57 (35B35 35B45 35K20)
Rouchon, Pierre Boundedness of global solutions of nonlinear diffusion equation with localized reaction term. Differential Integral Equations 16 (2003), no. 9, 1083–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement